# SDR AALA201911289009

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 57,137 hours, 16,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CBE12221
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LAV MOUNT HAS CORROSION AT STA1638, LBL45. REPLACED LAV MOUNT IAW AARD 51-00-05-1.
